# SDR IPXA2021111175893

- Difficulty date: November 11, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,116 hours, 14,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** MAIN ENTRY DOOR WILL NOT CLOSE. MAIN ENTRY DOOR/SLIDE DEFERRED PER MEL 52-11-01-2-3 DMP C/W & PLACARDEDREVERSED DMP, INSTALLED EMERGENCY EVACUATION SLIDE IAW AMM 25-61-21-0401, OPS CKECK NORMAL, THIS ACTION CLEARS DMI PLACARD REMOVED, A/C OK TO CONTINUE, SN ON: 0613RPA, PN ON D31023-101.
